Arithmetic groups have rational representation growth

Nir Avni*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

Let Γ be an arithmetic lattice in a semisimple algebraic group over a number field. We show that if Γ has the congruence subgroup property, then the number of n-dimensional irreducible representations of Γ grows like nα, where α is a rational number.

Original languageEnglish (US)
Pages (from-to)1009-1056
Number of pages48
JournalAnnals of Mathematics
Volume174
Issue number2
DOIs
StatePublished - Sep 2011

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Arithmetic groups have rational representation growth'. Together they form a unique fingerprint.

Cite this